# SDR J7SA2020082600215

- Difficulty date: July 31, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N367FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500378
- Aircraft time: 3,726 hours, 2,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED EMERGENCY LIGHTS ILLUMINATED AND WOULD NOT EXTINGUISH IN FLIGHT.  REMOVED AND REPLACED BOTH FWD AND AFT EMERGENCY BATTERY SUPPLY WITH A MODIFIED BATTERY FOR THE FWD AND TESTED BATTERY PACK FOR THE AFT.  OPERATIONS CHECK SATISFACTORY.  REFERENCE CHAP 33-52-01. FWD PN 640-13560-00; FWD SN 001950; AFT PN 640-13560-00; S/N 000647.
